# SDR HEEA084657

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,792 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 32687
- Condition: Noisy
- Location: Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE BOX HAS FEEDBACK NOISE ON CHANNEL 2. FOUND SWITCHES S2 THROUGH S11, VOLUME CONTROL R72, VOLUME AND SELECTOR KNOBS BAD.  ALSO FOUND CORROSION ON VOLUME AND SELECTOR KNOBS.  CLEANED AND REPLACED.  REPAIRED.  BENCH CHECK GOOD.
